期刊文献+

On the complexity of sequentially lifting cover inequalities for the knapsack polytope

原文传递
导出
摘要 The well-known sequentially lifted cover inequality is widely employed in solving mixed integer programs.However,it is still an open question whether a sequentially lifted cover inequality can be computed in polynomial time for a given minimal cover(Gu et al.(1999)).We show that this problem is N P-hard,thus giving a negative answer to the question.
出处 《Science China Mathematics》 SCIE CSCD 2021年第1期211-220,共10页 中国科学:数学(英文版)
基金 supported by National Natural Science Foundation of China(Grant Nos.11631013 and 11331012) the National Basic Research Program of China(Grant No.2015CB856002) the Major Project to Promote Development of Big Data from National Development and Reform Commission(Grant No.2016-999999-65-01-000696-01)。
  • 相关文献

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部